A characterization of Cauchy kernels.
Aequationes mathematicae, Tome 40 (1990) no. 1, pp. 281-306
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
difference operator, Cauchy kernel, Kurepa functional equation, symmetric functions, general solution, cocycle equation
@article{AM2_1990__40_1_137379,
author = {K.J. Heuvers},
title = {A characterization of {Cauchy} kernels.},
journal = {Aequationes mathematicae},
pages = {281--306},
year = {1990},
volume = {40},
number = {1},
zbl = {0716.39004},
url = {http://geodesic.mathdoc.fr/item/AM2_1990__40_1_137379/}
}
K.J. Heuvers. A characterization of Cauchy kernels.. Aequationes mathematicae, Tome 40 (1990) no. 1, pp. 281-306. http://geodesic.mathdoc.fr/item/AM2_1990__40_1_137379/